# SDR AALA202011029017

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 31,175 hours, 3,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN SEAT TRACK CROWN AT STA 1860 AND LBL 74, MEASURING L=2.0 IN, W=0.5 IN.  REPLACED SEAT TRACK WITH NEW, IAW AARD 51-00-05-1.
